zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence of periodic predator-prey system with two predators and stage structure for prey. (English) Zbl 1189.34085
The authors investigate a four-dimensional nonautonomous predator-prey system with two predators, and a prey divided into an immature and a mature population. The righthand side is time-periodic and contains functional responses of type Holling IV and Beddington-DeAngelis. The aim of the paper is to establish a set of sufficient and necessary conditions that guarantee the permanence of the system. (The proof of necessity seems to be incomplete.) Two concluding examples illustrate the theoretical results.

34C60Qualitative investigation and simulation of models (ODE)
92D25Population dynamics (general)
34D05Asymptotic stability of ODE
Full Text: DOI
[1] Holmes, J. C.; Bethel, W. M.: Modification of intermediate host behavior parasites, Zool J. Linnean soc. 51, 123-149 (1972)
[2] Freedman, H. I.; Wolkowicz, G. S. K.: Predator--prey systems with group defence: the paradox of enrichment revisited, Bull. math. Biol. 48, 493-508 (1986) · Zbl 0612.92017
[3] Ruan, S.; Xiao, D.: Global analysis in a predator--prey system with nonmonotonic functional response, SIAM J. Appl. math. 61, No. 4, 1445-1472 (2000) · Zbl 0986.34045 · doi:10.1137/S0036139999361896
[4] Zhu, H.; Campbell, S.; Wolkowicz, G.: Bifurcation analysis of a predator--prey system with nonmonotonic functional response, SIAM J. Appl. math. 63, No. 2, 636-682 (2002) · Zbl 1036.34049 · doi:10.1137/S0036139901397285
[5] Liu, Z. J.; Tan, R. H.: Impulsive harvesting and stocking in a monod--Haldane functional response predator--prey system, Chaos solitons fractals 34, 454-464 (2007) · Zbl 1127.92045 · doi:10.1016/j.chaos.2006.03.054
[6] Andrews, J. F.: A mathematical model for the continuous culture of microorganisms utilizing inhibitory substrates, Biotechnol. bioeng. 10, 707-723 (1968)
[7] Sokol, W.; Howell, J. A.: Kinetics of phenol oxidation by washed cells, Biotechnol. bioeng. 23, 2039-2049 (1980)
[8] Beddington, J. R.: Mutual interference between parasites or predators and its effect on searching efficiency, J. animal ecol. 44, 331-340 (1975)
[9] Deangelis, D. L.; Goldstein, R. A.; O’neill, R. V.: A model for trophic interaction, J. ecology 56, 881-892 (1975)
[10] Kuang, Y.; Baretta, E.: Global qualitative analysis of a ratio-dependent predator--prey system, J. math. Biol. 36, 389-406 (1998) · Zbl 0895.92032 · doi:10.1007/s002850050105
[11] Cosner, C.; Deangelis, D. L.; Ault, J. S.; Olson, D. B.: Effects of spatial grouping on the functional response of predators, Theoret. popul. Biol. 56, 65-75 (1999) · Zbl 0928.92031 · doi:10.1006/tpbi.1999.1414
[12] Huo, H. F.; Li, W. T.; Nieto, J. J.: Periodic solutions of delayed predator--prey model with the beddington--deangelis functional response, Chaos solitons fractals 33, 505-512 (2007) · Zbl 1155.34361 · doi:10.1016/j.chaos.2005.12.045
[13] Cui, J. A.; Song, X. Y.: Permanence of a predator--prey system with stage structure, Discrete. contin. Dyn. syst. Ser. B 4, No. 3, 547-554 (2004) · Zbl 1100.92062 · doi:10.3934/dcdsb.2004.4.547
[14] Chen, F. D.: Periodic solutions of a delayed predator--prey model with stage structure for predator, J. appl. Math. 2005, No. 2, 153-169 (2005) · Zbl 1103.34060
[15] Xu, R.; Chaplain, M. A. J.; Davidson, F. A.: A Lotka--Volterra type food chain model with stage structure and time delays, J. math. Anal. appl. 315, No. 1, 90-105 (2006) · Zbl 1096.34055 · doi:10.1016/j.jmaa.2005.09.090
[16] Zhang, X. A.; Chen, L. S.; Neumann, A. U.: The stage-structured predator--prey model and optimal harvesting policy, Math. biosci. 101, 139-153 (2000) · Zbl 0961.92037
[17] Jiao, J. J.; Chen, L. S.; Nieto, J. J.; Angela, T.: Permanence and global attractivity of stage-structured predator--prey model with continuous harvesting on predator and impulsive stocking on prey, Appl. math. Mech. (English ed.) 29, 653-663 (2008) · Zbl 1231.34021 · doi:10.1007/s10483-008-0509-x
[18] Ma, Z. H.; Li, Z. Z.; Wang, S. F.; Li, T.; Zhang, F. P.: Permanence of a predator--prey system with stage structure and time delay, Appl. math. Comput. 201, 65-71 (2008) · Zbl 1143.92329 · doi:10.1016/j.amc.2007.11.050
[19] Song, X. Y.; Hao, M. Y.; Meng, X. Z.: A stage-structured predator--prey model with disturbing pulse and time delays, Appl. math. Modelling 33, 211-223 (2009) · Zbl 1167.34372 · doi:10.1016/j.apm.2007.10.020
[20] Xu, R.; Chaplain, M. A. J.; Davidson, F. A.: Permanence and periodicity of a delayed ratio-dependent predator--prey model with stage structure, J. math. Anal. appl. 303, 602-621 (2005) · Zbl 1073.34090 · doi:10.1016/j.jmaa.2004.08.062
[21] Xu, R.; Ma, Z. E.: The effect of stage-structure on the permanence of a predator--prey system with time delay, Appl. math. Comput. 189, No. 2, 1164-1177 (2007) · Zbl 1117.92058 · doi:10.1016/j.amc.2006.12.005
[22] Zhang, H.; Chen, L. S.; Nieto, J. J.: A delayed epidemic model with stage-structure and pulses for pest management strategy, Nonlinear anal. RWA 9, 1714-1726 (2008) · Zbl 1154.34394 · doi:10.1016/j.nonrwa.2007.05.004
[23] Zhang, H.; Chen, L. S.; Zhu, R. P.: Permanence and extinction of a periodic predator--prey delay system with functional response and stage structure for prey, Appl. math. Comput. 184, 931-944 (2007) · Zbl 1109.92061 · doi:10.1016/j.amc.2006.05.195
[24] Chen, F. D.; You, M. S.: Permanence, extinction and periodic solution of the predator--prey system with beddington--deangelis functional response and stage structure for prey, Nonlinear anal. RWA 9, 207-221 (2008) · Zbl 1142.34051 · doi:10.1016/j.nonrwa.2006.09.009
[25] Lakshmikantham, V.; Matrosov, V. M.; Sivasundaram, S.: Vector Lyapunov functions and stability analysis of nonlinear systems, (1991) · Zbl 0721.34054
[26] Yang, W. S.; Li, X. P.; Bai, Z. J.: Permanence of periodic Holling type-IV predator--prey system with stage structure for prey, Math. comput. Modelling 48, 677-684 (2008) · Zbl 1156.34327 · doi:10.1016/j.mcm.2007.11.003
[27] G.J. Lin, Y.G. Hong, Periodic solutions in non autonomous predator prey system with delays, Nonlinear Anal. RWA, in press (doi:10.1016/j.nonrwa.2008.02.003), available online 9 February 2008
[28] Li, X. P.; Yang, W. S.: Permanence of a discrete predator--prey systems with beddington--deangelis functional response and feedback controls, Discrete dyn. Nat. soc., 8 (2008) · Zbl 1147.39007
[29] Wang, W. B.; Shen, J. H.; Nieto, J. J.: Permanence and periodic solution of the predator--prey system with Holling type functional response and impulses, Discrete dyn. Nat. soc. 2007 (2007) · Zbl 1146.37370 · doi:10.1155/2007/81756
[30] Zhang, L.; Teng, Z. D.: Permanence for a delayed periodic predator--prey model with prey dispersal in multipatches and predator density-independent, J. math. Anal. appl. 338, 175-193 (2008) · Zbl 1147.34056 · doi:10.1016/j.jmaa.2007.05.016
[31] Cui, J. A.: The effect of dispersal on permanence in a predator prey population growth model, Comput. math. Appl. 44, 1085-1096 (2002) · Zbl 1032.92032 · doi:10.1016/S0898-1221(02)00217-1
[32] Cui, J. A.; Chen, L. S.; Wang, W.: The effect of dispersal on population growth with stage-structure, Comput. math. Appl. 39, 91-102 (2000) · Zbl 0968.92018 · doi:10.1016/S0898-1221(99)00316-8
[33] Zhao, X. Q.: The qualitative analysis of N-species Lotka--Volterra periodic competition systems, Math. comput. Modelling 15, 3-8 (1991) · Zbl 0756.34048 · doi:10.1016/0895-7177(91)90100-L
[34] Chen, F. D.: Permanence of periodic Holling type predator--prey system with stage structure for prey, Appl. math. Comput. 182, 1849-1860 (2006) · Zbl 1111.34039 · doi:10.1016/j.amc.2006.06.024